Iván Szántó Narea

Coordinador Docente Casa Central

Línea de Investigación:

Sistemas Dinámicos

Información:

  • Grado Académico: Ph.D Eötvös Loránd University (Hungría)
  • Campus: Casa Central
  • Oficina: F-331
  • Email: ivan.szanto@usm.cl
  • Teléfono: (56) (32) 265 4312
  • Sitio Web

Publicaciones Recientes

Núm. Autores Artículo Revista Año
12

J. Huang, Y. Bai, Y. Liu, I. Szántó,

Existence of Solutions for Fractional Interval-Valued Differential Equations by the Method of Upper and Lower Solutions

Miskolc Mathematical Notes; Vol. 18(2), pp. 811-836; 2017

2017
11

Z. Liu, I. Szántó,

Limit Cycles and Invariant Centers for an Extended Kurles System

Miskolc Mathematical Notes; Vol. 18(2), pp. 947-952; 2017

2017
10

E. González, E. Sáez, E. Stange, I. Szántó, M. Falconi

Chaotic dynamics and coexistence in a three species interaction model

International Journal of Biomathematics; Vol. 8(2), art. 155022; Mar. 2015

2015
9

E. Sáez, E. Stange, I. Szántó

A Predator-Prey System Involving Five Limit Cycles

Rocky Mountain Journal of Mathematics; Vol. 44(6), pp. 2057-2073; 2014

2014
8

B. Szabó, I. Szántó

Limit Cycles and Invariant Parabolas for an Extended Kukles System

Miskolc Mathematical Notes; Vol. 15(1), pp. 219-225; 2014

2014
7

Y. Liu, P. Lu, I. Szántó

Numerical Analysis for a Fracational Differential Time-Delay Model of HIV Infection of CD4+ T-Cell Proliferation under Antiretroviral Therapy

Abstract and Appied Analysis; Vol. 20141, Art. ID 291614(13); 2014

Link

2014
6

Z. Liu, L. Lu, I. Szántó

Existence of solutions for fractional impulsive differential equations with p-Laplacian operator

Acta Math. Hungar. 141 (2013), no. 3, 203–219.

2013
5

Z. Liu, J. Sun, I. Szántó

Monotone iterative technique for Riemann-Liouville fractional integro-differential equations with advanced arguments

Results Math. 63 (2013), no. 3-4, 1277–1287

2013
4

E. Sáez, I. Szántó

Uniqueness of limit cycles bounded by two invariant parabolas

Appl. Math. 57 (2012), no. 5, 521–529

2012
3

E. Sáez, I. Szántó

Bifurcations of limit cycles in Kukles systems of arbitrary degree with invariant ellipse

Appl. Math. Lett. 25 (2012), no. 11, 1695–1700

2012
2

Z. Liu, I. Szántó

Inverse coefficient problems for parabolic hemivariational inequalities

Acta Math. Sci. Ser. B (Engl. Ed.) 31 (2011), no. 4, 1318–1326

2011
1

Z.H. Liu, E. Sáez, I. Szántó

A system of degree four with an invariant triangle and at least three small amplitude limit cycles

Electron. J. Qual. Theory Differ. Equ. 2010, No. 69, 7 pp

2010